Sparse Bayesian Nonlinear System Identification using Variational Inference

Jacobs, W.R., Baldacchino, T., Dodd, T.J. orcid.org/0000-0001-6820-4526 et al. (1 more author) (2018) Sparse Bayesian Nonlinear System Identification using Variational Inference. IEEE Transactions on Automatic Control, 63 (12). pp. 4172-4187. ISSN 0018-9286

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2018 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: Bayesian estimation; variational inference; system identification; NARX model
Dates:
  • Published: December 2018
  • Published (online): 7 March 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 Mar 2018 14:59
Last Modified: 11 Nov 2020 12:33
Status: Published
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Refereed: Yes
Identification Number: 10.1109/TAC.2018.2813004
Open Archives Initiative ID (OAI ID):

Export

Statistics